# SDR USAA2011112300014

- Difficulty date: November 21, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 44,894 hours, 16,655 cycles
- System (JASC): 4990 · APU Oil System
- Part: Fitting
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A DIRTY SOCK ODOR IN CABIN AND FLIGHT DECK OUT OF 10'000 FEET.  MAINTENANCE FOUND OIL LEAKS AT APU OIL TANK QUICK DISCONNECTS AND APU OIL SCAVENGE TUBES.  REPLACED QUICK DISCONNECT FITTINGS AND PACKINGS ON OIL SCAVENGE TUBES.
